# SDR CA191004008

- Difficulty date: July 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6229815904
- Condition: Faulted
- Location: Flt Control
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) CONFIG RUDDER, THEN CONFIG SPOILERS WARNING MESSAGES DURING TAKEOFF.  TROUBLESHOT THE CONFIG RUDDER AND CONFIG SPOILERS WARNING MESSAGES AND FOUND UNDER FCC DIAGNOSTICS REPAIR CODES FOR ROLL/PITCH AMP MESSAGES ON BOTH LH AND RH. ERASED REPAIR CODES AND SWAPPED FCC 1 AND FCC 2 AND MESSAGES PERSISTED. INSTALLED NEW FCC CARDS INTO SLOT #1 AND #2. PREFORMED TEST AND FOUND FCC 1 TO BE FAULTING FOR CROSS. SWAPPED CARDS FROM FCC 1 TO FCC 2 AND FAULT MESSAGE FOLLOWED CARD. SWAPPED CARDS BACK AND PREFORMED TEST AND FCC 1 STILL FAULTED. FCC 1 CARD BAD FROM STOCK. INSTALLED NEW FCC CARDS INTO FCC #1 AND FCC #2 IN REFERENCE WITH AMM 22-12-14. PREFORMED OPS CHECKS IN REFERENCE WITH AMM 22-11-00. OPS CHECKS GOOD AT THIS TIME. COMPLIED WITH CAT II RVSM RETURN TO SERVICE TEST.. AIRCRAFT REMAINS CAT II RVSM CERTIFIED. (TC# 20191004008)
